The Cause Of Hand Tingling And Swelling After Taking Itching Medicine?

Illustration of The Cause Of Hand Tingling And Swelling After Taking Itching Medicine?
Illustration: The Cause Of Hand Tingling And Swelling After Taking Itching Medicine? post.medicalnewstoday.com

Morning .. I was 24 years old. Yesterday night I was treated because I had itchy a week all over the body, after treatment and were given 4 types of medicine after drinking my hands like tingling and the morning was swollen? That’s why

1 Answer:

Hello Enisa thanks for the question to HealthReplies.com.


your complaint can be caused by several possible causes:


1. Allergy medicine or food: allergy is characterized by reddish spots throughout the body, itching, heat, burning and caused by previously consuming drugs or foods that allow for allergies


2. Skin infections: skin infections can be caused by bacteria or fungi, characterized by redness, itching, and sometimes accompanied by pus or dry sores such as sores.


3. Other diseases such as autoimmune: other diseases such as autoimmune or inflammation of the skin can also occur with complaints of redness of the skin, sometimes accompanied by pain in the joints and hair often fall out


to find out more about the causes, diagnosis and treatment of your complaint, you should immediately consult a dermatologist.


prevention can be done:


1. Find out and stay away from causes of allergies such as drugs or dust


2. Maintain personal hygiene and the environment


3. Reducing consumption of foods that cause allergies


Thus hopefully useful

: by

Related Question

Drug Problems?

Drug Problems?

(12 months ago)

Can a doctor take DEXAMETHASONE but I have a gastric problem. Thank you, Doctor... Read more

How To Deal With Inzana Drug Allergies In Children?

How To Deal With Inzana Drug Allergies In Children?

(1 year ago)

hello, I have a child who is allergic to inzana, before I didn’t know my child was allergic. symptoms that appear in my child itchy eyes, bumps on the lips and itching in bet... Read more

Effect Of Taking The Antibiotic Cefadroxil During Menstruation?

Effect Of Taking The Antibiotic Cefadroxil During Menstruation?

(9 months ago)

I want to ask, right? I have had an accident so I have to take drugs such as cefadroxil, cortidex, ibuprofen but I am menstruating so can I take it? So thank you please answer yes... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *